Q. I am getting recurrent left eye pain with worsening eyesight. What is the problem?

Answered by
Dr. Manish Mahabir
and medically reviewed by iCliniq medical review team.
Published on Jun 20, 2019

Hi doctor,

I am 19 years old. I have pain in the corner of my left eye for the past one year. I went to the doctor, and he gave me Sterdex. I used it and felt better. My pain went away. After a few months, I started to have pain, but it was not so severe as the first time. I wear glasses and lenses, and I am treating my eye allergy with Chibro Cadron 5 ml, and for dry eyes, I use Fluidabak after taking the lens. Whenever I do my yearly eye checkup, my eyesight gets worse because of the pain in the corner, and I am scared about my sight. I do not know whether I use an appropriate medicine to my eye. Whenever I consult the doctor, he gives me the same medication. Please help me.

Dr. Manish Mahabir

Ophthalmology (Eye Care)
#

Hi,

Welcome to icliniq.com.

Minimize the use of steroids as much as possible to avoid side effects such as an increase in eye pressure leading to glaucoma. Both Sterdex (Dexamethasone) and Chibro are steroids. They may relieve your symptoms in the short run but may harm your eyes if used for long term. Pain in the corner should not affect your eyesight. Just use appropriate glasses. For lubricant, you can start with Carboxymethylcellulose containing drops, and it can be changed later if more lubrication is needed. For allergies, Olopatadine containing drops can be used. Keep in touch with your doctor.

Also Read Answers From:

Related Questions & Answers


I have headaches, eye pain and vomiting. Kindly advice.

Query: Hello doctor, I am a 36 year old female. I have a cluster head ache for the past five years. I feel severe pain behind my eye, which normally ends with vomiting. This happens for three to four days at a stretch. I do not want to undergo any surgery immediately. Hence, kindly advise me medications t...  Read Full >>


Answer: Hello, Welcome to icliniq.com. I read your query and understand your concerns. First of all, I want to inform you that a cluster headache is a type of a migraine and it needs to be managed like one. The guidelines suggest that if you have two or more days lost in a month due to a headache, the prop...  Read Full

Will long time steroid use for RA prevent me from having children?

Query: Hello doctor, I am a 28 year old male. I have been diagnosed with RA. And another rheumatologist told me I do not have enough symptoms for RA. However, I have been using Methylprednisolone 4 mg for almost four years every day. And this helps me completely get rid of any problems. If I do not take i...  Read Full >>


Dr. Naval Mendiratta
Rheumatologist

Answer: Hello, Welcome to icliniq.com. Well, it is a tough spot you are on. It will be difficult for a new rheumatologist to diagnose if you are already on steroids and the symptoms get masked. But I will try to simplify it for you here. Could you let me know the results of rheumatoid factor, anti-CCP an...  Read Full

Why do I have eye pain even after using new glasses?

Query: Hello doctor, I am having dry eyes problem since last four years due to regular eight hours computer use. There is burning also sometimes and reading puts stress on eyes. I consulted a doctor and started using Softdrops daily 3 to 4 times before computer use, and taking Retinox tablets periodically...  Read Full >>


Dr. Vaibhev Mittal
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. Your symptoms are suggestive of dry eyes (computer vision syndrome). There is no permanent cure for dryness. Power on both your eyes is negligible (attachment removed to protect patient identity). In my opinion, if there is no headache then you can avoid these glasse...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Eye Care Ophthalmologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.